RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 20–25 (Mi mz3279)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlocal well-posed boundary-value problems in a layer

V. M. Boroka, L. V. Fardigola

a Kharkov State University

Full text: PDF file (626 kB)

English version:
Mathematical Notes, 1990, 48:1, 635–639

Bibliographic databases:

UDC: 517.994
Received: 25.05.1987

Citation: V. M. Borok, L. V. Fardigola, “Nonlocal well-posed boundary-value problems in a layer”, Mat. Zametki, 48:1 (1990), 20–25; Math. Notes, 48:1 (1990), 635–639

Citation in format AMSBIB
\Bibitem{BorFar90}
\by V.~M.~Borok, L.~V.~Fardigola
\paper Nonlocal well-posed boundary-value problems in a~layer
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 20--25
\mathnet{http://mi.mathnet.ru/mz3279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081889}
\zmath{https://zbmath.org/?q=an:0729.35142|0714.35009}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 635--639
\crossref{https://doi.org/10.1007/BF01164259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800004}


Linking options:
  • http://mi.mathnet.ru/eng/mz3279
  • http://mi.mathnet.ru/eng/mz/v48/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Baranetskij Ya.O., Ivasiuk I.Ya., Kalenyuk I P., Solomko V A., “The Nonlocal Boundary Problem With Perturbations of Antiperiodicity Conditions For the Eliptic Equation With Constant Coefficients”, Carpathian Math. Publ., 10:2 (2018), 215–234  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:83
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020